TITLE

Isolated intestinal angioedema due to angiotensin-converting enzyme inhibitor use: a case report and review of the literature

AUTHOR(S)
Patel, Sandeep; Velayudham, Arumugam; Wassef, Wahid; Bhattacharya, Kanishka
PUB. DATE
September 2003
SOURCE
American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS133
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Isolated Intestinal Angioedema Due to Angiotensin-Converting Enzyme Inhibitor Use: A Case Report and Review of the Literature," by Sandeep Patel, Arumugam Velayudham, Wahid Wassef and Kanishka Bhattacharya is presented.
ACCESSION #
66955114

 

Related Articles

  • Physicians Fail to Recognize Link between ACE Inhibitors and Angioedema.  // Kidney;Jan/Feb98, Vol. 7 Issue 1, p16 

    Tests the hypothesis that the association between angiotensin-converting enzyme (ACE) inhibitor use and angioedema may not be recognized by physicians. Number of outpatient recurrences during follow-up; Rate of angioedema in ACE inhibitor users versus those with discontinued drug use; Effect of...

  • Lisinopril.  // Reactions Weekly;4/17/2010, Issue 1297, p34 

    The article describes the case of a 52-year-old man who developed angioedema while receiving treatment with lisinopril as part of a regimen to manage heart failure and hypertension.

  • Alacepril.  // Reactions Weekly;8/21/2010, Issue 1315, p8 

    The article describes the case of a 62-year-old woman who developed angioedema of her tongue while undergoing alacepril therapy for hypertension.

  • Lisinopril.  // Reactions Weekly;5/15/2010, Issue 1301, p33 

    The article describes the case of a 34-year-old woman who developed angioedema of the intestine while receiving treatment with lisinopril for hypertension.

  • Angio-oedema in relation to treatment with angiotensin converting enzyme inhibitors. Hedner, Thomas; Samuelsson, Ola; Lunde, Helen; Lindholm, Lars; Andren, Lennart // BMJ: British Medical Journal (International Edition);4/11/92, Vol. 304 Issue 6832, p941 

    Evaluates the clinical presentation of angio-edema caused by angiotensin converting enzyme inhibitors in Sweden. Prevalence of the disease; Hospitalization of patients receiving angiotensin converting enzyme inhibitors therapy; Importance of admitting the patient affected by the disease.

  • Perindopril.  // Reactions Weekly;10/5/2013, Issue 1472, p32 

    An abstract of the article "Delayed presentation of ACE inhibitor-induced angio-oedema," by G. Amey and colleagues is presented.

  • GUEST EDITORIAL. ACE-inhibitor--related angioedema. Chan, Norman J.; Soliman, Ahmed M. S. // ENT: Ear, Nose & Throat Journal;Jun2015, Vol. 94 Issue 6, p207 

    The author discusses the condition of angioedema which is associated with angiotensin-converting enzyme (ACE) inhibitors. A diagnose of ACE-inhibitor-related angioedem is made when a patient on an ACE inhibitor presents with nonpruritic, nontender, well-demarcated areas of angioedema and other...

  • ACE inhibitors/losartan.  // Reactions Weekly;8/14/2010, Issue 1314, p7 

    The article describes the case of 10 patients who developed angioedema during treatment with angiotensin-converting enzyme inhibitors (ACE inhibitors) and losartan. One patient is a 55-year-old woman who presented with angioedema on her face, eyelids and lips after taking captopril. Another...

  • Enalapril/perindopril.  // Reactions Weekly;10/29/2011, Issue 1375, p14 

    The article describes the clinical cases of two elderly patients who developed angioedema after receiving angiotensin converting enzyme (ACE) inhibitors enalapril and perindopril.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics